# SDR COMA2010081150171

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,767 hours, 29,169 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0262
- Condition: Failed
- Location: Nlg Door
- Part time: 23,767 hours, 29,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MSP RECEIVED NOSE GEAR DOOR OPEN WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO MSP LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE.
